Generalized function algebras as sequence space algebras - Université des Antilles Access content directly
Journal Articles Proceedings of the American Mathematical Society Year : 2004

Generalized function algebras as sequence space algebras

Abstract

A topological description of various generalized function algebras over corresponding basic locally convex algebras is given. The framework consists of algebras of sequences with appropriate ultra( pseudo)metrics defined by sequences of exponential weights. Such an algebra with embedded Dirac's delta distribution induces discrete topology on the basic space. This result is in analogy to Schwartz' impossibility result concerning multiplication of distributions.
Fichier principal
Vignette du fichier
0206039v1.pdf (165.48 Ko) Télécharger le fichier
Origin Files produced by the author(s)
Loading...

Dates and versions

hal-00758571 , version 1 (28-11-2012)

Identifiers

  • HAL Id : hal-00758571 , version 1

Cite

Antoine Delcroix, Maximilian F. Hasler, Stevan Pilipovic, Vincent Valmorin. Generalized function algebras as sequence space algebras. Proceedings of the American Mathematical Society, 2004, 132 (7), pp.2031-2038. ⟨hal-00758571⟩

Collections

UNIV-AG
127 View
290 Download

Share

Gmail Mastodon Facebook X LinkedIn More